Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 782792, 8 pages
http://dx.doi.org/10.1155/2013/782792
Research Article

The Köthe Dual of an Abstract Banach Lattice

1Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, Campus Fuentenueva S/N, 18071 Granada, Spain
2Instituto Universitario de Matemática Pura y Aplicada, Universidad Politécnica de Valencia, Camino de Vera S/N, 46022 Valencia, Spain

Received 28 May 2013; Accepted 6 June 2013

Academic Editor: Miguel Martin

Copyright © 2013 E. Jiménez Fernández et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Delgado and M. A. Juan, “Representation of Banach lattices as Lw1 spaces of a vector measure defined on a δ-ring,” Bulletin of the Belgian Mathematical Society, vol. 19, no. 2, pp. 239–256, 2012. View at Google Scholar
  2. J. M. Calabuig, O. Delgado, M. A. Juan, and E. A. Sánchez Pérez, “On the Banach lattice structure of Lw1 of a vector measure on a δ-ring, Collectanea Mathematica,” 2013. View at Publisher · View at Google Scholar
  3. G. P. Curbera, El espacio de funciones integrables respecto de una medida vectorial [Ph.D. thesis], Universidad de Sevilla, 1992.
  4. J. M. Calabuig, M. A. Juan, and E. A. Sánchez Pérez, “Spaces of p-integrable functions with respect to a vector measure defined on a δ-ring,” Operators and Matrices, vol. 6, no. 2, pp. 241–262, 2012. View at Publisher · View at Google Scholar
  5. G. P. Curbera and W. J. Ricker, “The Fatou property in p-convex Banach lattices,” Journal of Mathematical Analysis and Applications, vol. 328, no. 1, pp. 287–294, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Okada, W. J. Ricker, and E. A. Sánchez Pérez, Optimal Domain and Integral Extension of Operators Acting in Function Spaces, vol. 180 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 2008.
  7. I. Ferrando and E. A. Sánchez Pérez, “Tensor product representation of the (Pre)dual of the Lp-space of a vector measure,” Journal of the Australian Mathematical Society, vol. 87, no. 2, pp. 211–225, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. F. Galaz-Fontes, “The dual space of Lp of a vector measure,” Positivity, vol. 14, no. 4, pp. 715–729, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. E. A. Sánchez Pérez, “Vector measure duality and tensor product representations of Lp-spaces of vector measures,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3319–3326, 2004. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Okada, “The dual space of L1(μ) for a vector measure μ,” Journal of Mathematical Analysis and Applications, vol. 177, no. 2, pp. 583–599, 1993. View at Publisher · View at Google Scholar · View at Scopus
  11. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press, New York, NY, USA, 1985.
  12. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II, Springer, Berlin, Gemany, 1979.
  13. W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces I, North-Holland, Amsterdam, The Netherlands, 1971.
  14. P. Meyer-Nieberg, Banach Lattices, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar
  15. A. C. Zaanen, Riesz Spaces II, North-Holland, Amsterdam, The Netherlands, 1983.
  16. D. R. Lewis, “On integrability and summability in vector spaces,” Illinois Journal of Mathematics, vol. 16, pp. 294–307, 1972. View at Google Scholar
  17. P. R. Masani and H. Niemi, “The integration theory of Banach space valued measures and the Tonelli-Fubini theorems I. Scalar-valued measures on δ-rings,” Advances in Mathematics, vol. 73, no. 2, pp. 204–241, 1989. View at Google Scholar · View at Scopus
  18. P. R. Masani and H. Niemi, “The integration theory of Banach space valued measures and the Tonelli-Fubini theorems. II. Pettis integration,” Advances in Mathematics, vol. 75, no. 2, pp. 121–167, 1989. View at Google Scholar · View at Scopus
  19. G. F. Stefansson, “L1 of a vector measure,” Le Matematiche, vol. 48, no. 2, pp. 219–234, 1993. View at Google Scholar
  20. O. Delgado, “L1-spaces of vector measures defined on δ-rings,” Archiv der Mathematik, vol. 84, no. 5, pp. 432–443, 2005. View at Publisher · View at Google Scholar · View at Scopus
  21. J. K. Brooks and N. Dinculeanu, “Strong additivity, absolute continuity and compactness in spaces of measures,” Journal of Mathematical Analysis and Applications, vol. 45, no. 1, pp. 156–175, 1974. View at Google Scholar · View at Scopus
  22. G. P. Curbera, “Operators into L1 of a vector measure and applications to Banach lattices,” Mathematische Annalen, vol. 293, no. 1, pp. 317–330, 1992. View at Publisher · View at Google Scholar · View at Scopus
  23. H. J. Lee, M. Martín, and J. Merí, “Polynomial numerical indices of Banach spaces with absolute norm,” Linear Algebra and Its Applications, vol. 435, no. 2, pp. 400–408, 2011. View at Publisher · View at Google Scholar · View at Scopus